Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have fertility issues. Spotted brown blood. On prometrium. Why is urine yellow?

I am 3 weeks late for my period. I have a fertility issue. 4 days prior to my period due date, I spotted brown blood for 4 days. I went to my fertility doctor after I was 2 weeks late and the blood test came back negative so I was put on prometrium to see if my period will start. My urine has been bright yellow for a couple weeks now. I am 39 years old.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Yellowish urine does not indicate anything much.
It could be dehydration or a UTI if accompanied by itching, burning etc.
In absence of that, it just means you are not drinking enough water.
Pre menstrual spotting can be due to lots of reasons - stress, anxiety, weight gain etc.
Endometrial hyperplasia, fibroid, PCOD need to be ruled out.
Please get yourself investigated thoroughly for infertility.
Write in with more details at -
All the best
Take care.
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor